Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2703-2710
http://dx.doi.org/10.1155/IJMMS.2005.2703

On some equations related to derivations in rings

Department of Mathematics, Faculty of Education (PEF), University of Maribor, Koroška 160, Maribor 2000, Slovenia

Received 30 December 2004; Revised 21 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • Joso Vukman, “On left Jordan derivations of rings and Banach algebras,” Aequationes Mathematicae, vol. 75, no. 3, pp. 260–266, 2008. View at Publisher · View at Google Scholar
  • Joso Vukman, “On (m, n)-Jordan derivations and commutativity of prime rings,” Demonstratio Mathematica, vol. 41, no. 4, 2008. View at Publisher · View at Google Scholar
  • Dong Han, and Feng Wei, “Generalized Jordan left derivations on semiprime algebras,” Monatshefte fur Mathematik, vol. 161, no. 1, pp. 77–83, 2010. View at Publisher · View at Google Scholar
  • Maja Fošner, and Nina Peršin, “On a functional equation related to derivations in prime rings,” Monatshefte für Mathematik, vol. 167, no. 2, pp. 189–203, 2011. View at Publisher · View at Google Scholar
  • Maja Fosner, and Joso Vukman, “Equations related to derivations on prime rings,” Glasnik matematicki, vol. 46, no. 1, pp. 31–41, 2011. View at Publisher · View at Google Scholar
  • Shakir Ali, “On generalized left derivations in rings and Banach algebras,” Aequationes mathematicae, vol. 81, no. 3, pp. 209–226, 2011. View at Publisher · View at Google Scholar
  • Ajda Fošner, and Joso Vukman, “Some results concerning additive mappings and derivations on semiprime rings,” Publicationes Mathematicae, vol. 78, no. 3-4, pp. 575–581, 2011. View at Publisher · View at Google Scholar
  • Ajda Fošner, “On the generalized Hyers–Ulam stability of module left (m, n)-derivations,” Aequationes mathematicae, vol. 84, no. 1-2, pp. 91–98, 2012. View at Publisher · View at Google Scholar
  • Ajda Fosner, “Hyers-Ulam-Rassias stability of generalized module left (m, n)-derivations,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Shakir Ali, and Ajda Fosner, “On Generalized (m, n)-Derivations and Generalized (m, n)-Jordan Derivations in Rings,” Algebra Colloquium, vol. 21, no. 3, pp. 411–420, 2014. View at Publisher · View at Google Scholar
  • Kun-Shan Liu, “Certain Additive Maps on (m plus n plus )-Power Closed Lie Ideals,” Algebra Colloquium, vol. 21, no. 1, pp. 81–94, 2014. View at Publisher · View at Google Scholar
  • Kun-Shan Liu, “Certain Additive Maps on (m+n+1)-Power Closed Lie Ideals,” Algebra Colloquium, vol. 21, no. 01, pp. 81–94, 2014. View at Publisher · View at Google Scholar
  • Maja Fosner, Nadeem Ur Rehman, and Joso Vukman, “An Engel condition with an additive mapping in semiprime rings,” Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, vol. 124, no. 4, pp. 497–500, 2014. View at Publisher · View at Google Scholar
  • Nadeem Ur Rehman, “Identities With Additive Mappings In Semiprime Rings,” Bulletin of The Korean Mathematical Society, vol. 51, no. 1, pp. 207–211, 2014. View at Publisher · View at Google Scholar
  • Nejc Širovnik, and Joso Vukman, “On derivations of operator algebras with involution,” Demonstratio Mathematica, vol. 47, no. 4, pp. 784–790, 2014. View at Publisher · View at Google Scholar
  • Amin Hosseini, “A characterization of weak $$n_m$$ n m -Jordan $$(\alpha ,\beta )$$ ( α , β ) -derivations by generalized centralizers,” Rendiconti del Circolo Matematico di Palermo (1952 -), 2015. View at Publisher · View at Google Scholar
  • Irena Kosi-Ulbl, and Joso Vukman, “A Note On -Jordan Derivations Of Rings And Banach Algebras,” Bulletin of the Australian Mathematical Society, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Benjamin Marcen, Maja Fošner, and Nadeem Ur Rehman, “On skew-commuting mappings in semiprime rings,” Mathematica Slovaca, vol. 66, no. 4, pp. 811–814, 2016. View at Publisher · View at Google Scholar
  • Maja Fosner, “A Result Concerning Additive Mappings In Semiprime Rings,” Mathematica Slovaca, vol. 65, no. 6, pp. 1271–1276, 2016. View at Publisher · View at Google Scholar
  • Davvaz, and Ardekani, “Generalized (Jordan) left derivations on rings associated with an element of rings,” Journal of Contemporary Mathematical Analysis, vol. 52, no. 4, pp. 166–174, 2017. View at Publisher · View at Google Scholar
  • Hamid Khodaei, “On the hyperstability of (m, n)-derivations,” Fixed Point Theory and Applications, vol. 18, no. 2, pp. 641–650, 2017. View at Publisher · View at Google Scholar
  • Husain Alhazmi, Shakir Ali, and Mohammad Salahuddin Khan, “On (m, n)-Jordan ∗-derivations and related mappings in rings with involution,” International Journal of Pure and Applied Mathematics, vol. 115, no. 2, pp. 445–453, 2017. View at Publisher · View at Google Scholar